# SDR FDEA201612144425

- Difficulty date: December 14, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,859 hours, 24,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT 'UNARMED' LIGHT DOES NOT ILLUMINATE WHEN EMERGENCY LIGHT SWITCH IS POSITIONED TO OFF.  LIGHT CHECKS OK WHEN LIGHTS ARE TESTED, ITS NOT A BURNT OUT BULB.  EMERGENCY 'UNARMED' CAUTION LIGHT FILAMENTS RESEATED.  EMERGENCY LIGHTS TESTED FROM PILOTS  SWITCH SATIS.  'UNARMED' LIGHT NOW ILLUMINATES IN THE OFF POSITION IAW AMM 33-51-00-5.
